Photo of Prof Mohamed Saidi

Prof Mohamed Saidi

Publications

Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

| 2016 | 2014 | 2013 | 2012 | 2011 | 2009 | 2007 | 2005 | 2004 | 2003 |

2016

2014

2013

2012

  • Saidi M. (2012) Fake liftings of Galois covers between smooth curves, Galois-Teichmuller theory and arithmetic geometry, Advanced Studies in Pure Mathematics, Mathematical Society of Japan, 457-501. [PDF]
  • Saidi M. (2012) The cuspidalisation of section of arithmetic fundamental groups, Advances in Mathematics, volume 230, DOI:10.1016/j.aim.2012.04.002.
  • Saidi M. (2012) On a Theorem of Garuti, Journal of pure and applied algebra, volume 216, pages 1235-1244, DOI:10.1016/j.jpaa.2011.10.001.

2011

2009

  • Saidi M, Tamagawa A. (2009) On the Anabelian Geometry of Hyperbolic Curves over Finite Fields, RIMS Kokyuroku Bessatsu, no. B12, pages 67-89.
  • Saidi M. (2009) On the anabelian geometry of hyperbolic curves over finite fields, Fukoka University, 26th - 28th Aug 2008.
  • Saidi M, Tamagawa, A. (2009) A prime-to-p Version of Grothendieck's Anabelian Conjecture for Hyperbolic Curves over Finite Fields of Characteristic p>0, Publications of the Reserach Institute for Mathematical sciences Kyoto University, volume 45, no. 1, pages 135-186. [PDF]

2007

  • Saidi M. (2007) On the degeneration of étale $\bold Z/p\bold Z$ and $\bold Z/p\sp 2\bold Z$-torsors in equal characteristic $p>0$. Hiroshima Math. J. 37 (2007), no. 2, 315--341, Hiroshima Math. J, volume 37, no. 2, pages 315-341. [PDF]
  • Saidi M. (2007) On the degeneration of etale Z/pZ and Z/p(2)Z-torsors in equal characteristic p > 0, HIROSHIMA MATHEMATICAL JOURNAL, volume 37, no. 2, pages 315-341, DOI:10.32917/hmj/1187916322. [PDF]
  • Saidi M. (2007) On a thorem of Uchida on isomorphisms between galois groups of function fields, Number theory conference at Chuo university.
  • Saidi M. (2007) Galois covers of degree $p$ and semi-stable reduction of curves in mixed characteristics, Publ. Res. Inst. Math. Sci. Kyoto university, volume 43, no. 3, pages 661-684, DOI:10.2977/prims/1201012037.
  • Saidi M. (2007) Galois covers of degree $p$ and semi-stable reduction of curves in equal characteristic $p>0$, Math. J. Okayama Univ, volume 49, pages 113-138. [PDF]

2005

2004

2003

  • Saidi M. (2003) Torsors under finite and flat groups schemes of rank p, with Galois action, DOI:10.1007/s00209-003-0566-3.
  • Mohamed, S.. (2003) On the specialisation homorphism between fundamental groups in positive characteristics, Mathematical Science Research Institute Publication, volume 41, pages 107-118.
  • Mohamed, S.. (2003) Torsors under finite and flat groups schemes of rank p, with Galois action, Mathematische Zeitschrift, volume 245, no. 4, pages 695-710.
  • Saidi M. (2003) On the specialisation homomorphism between fundamental groups of curves in positive characteristics, Galois Groups and Fundamental Groups, Cambridge University Press, 107-118.

Showing 23 publications from Symplectic.